# SDR GTIA2024111938535

- Difficulty date: November 18, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N906NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7788
- Aircraft time: 18,373 hours, 7,784 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAP INDICATES L1 DOOR PRESSURE CAUTION MESSAGE-SERVICED L1 DOOR ASSIT BOTTLE PER AMM 52-10-00
